MathSciNet Relay Station
MathSciNet bibliographic data
MR1760676 (2001b:34057) 34B27 (34L20 47E05)
Chernyavskaya, N.; Shuster, L. Asymptotics on the diagonal of the Green function of a Sturm-Liouville operator and its applications. J. London Math. Soc. (2) 61 (2000), no. 2, 506–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement